Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Advertise Search Subscribe Contacts Login 
  • Users Online: 801
  • Home
  • Print this page
  • Email this page
DISPATCH
Year : 2015  |  Volume : 2  |  Issue : 2  |  Page : 131-133

Induction of hypothyroidism in Hashimoto's thyroiditis during leprosy treatment


Department of Clinical and Epidemiology Division, Central Leprosy Teaching and Research Institute, Ministry of Health and Family Welfare, Government of India, Chengalpattu, Tamil Nadu, India

Correspondence Address:
Pugazhenthan Thangaraju
OIC Laboratory Division, Chengalpattu - 603 001, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2349-4220.172913

Rights and Permissions

We report a female case who developed hypothyroid in the course of multibacillary multidrug therapy regimen for leprosy. The evaluation was made to rule out the possible cause of rifampicin induced hypothyroidism in Hashimoto's thyroiditis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3409    
    Printed122    
    Emailed0    
    PDF Downloaded167    
    Comments [Add]    

Recommend this journal